Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 40, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 26, 2009, 10:09 AM EDT. It took effect at May 26, 2009, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2009, 10:09 AM EDT (14:09 UTC)
- In effect from
- May 26, 2009, 11:00 AM EDT
- Expired
- May 26, 2009, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS71 KBUF 261409 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1009 AM EDT TUE MAY 26 2009 ...BRISK NORTHEAST WINDS ON THE WESTERN END OF LAKE ONTARIO THIS AFTERNOON... .NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO HAMLIN BEACH THIS AFTERNOON. THE WINDS ARE EXPECTED TO BECOME MORE EASTERLY AT 10 TO 20 KNOTS LATER IN THE DAY WITH WAVES DROPPING TO 2 TO 4 LATE. LOZ042-262100- /O.NEW.KBUF.SC.Y.0040.090526T1500Z-090526T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1009 AM EDT TUE MAY 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO HAMLIN BEACH THIS AFTERNOON. THE WINDS ARE EXPECTED TO BECOME MORE EASTERLY AT 10 TO 20 KNOTS LATER IN THE DAY WITH WAVES DROPPING TO 2 TO 4 LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJP
1 follow-up statement
800 WHUS71 KBUF 262017 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 417 PM EDT TUE MAY 26 2009 ...BRISK NORTHEAST WINDS ON THE WESTERN END OF LAKE ONTARIO THIS AFTERNOON... .NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO HAMLIN BEACH INTO EARLY THIS EVENING. THE WINDS ARE EXPECTED TO BECOME MORE EASTERLY AND SUBSIDE THIS EVENING WITH WAVES DROPPING BELOW SMALL CRAFT ADVISORY RANGE BEFORE SUNSET. LOZ042-270000- /O.EXT.KBUF.SC.Y.0040.000000T0000Z-090527T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 417 PM EDT TUE MAY 26 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO HAMLIN BEACH INTO EARLY THIS EVENING. THE WINDS ARE EXPECTED TO BECOME MORE EASTERLY AND SUBSIDE THIS EVENING WITH WAVES DROPPING BELOW SMALL CRAFT ADVISORY RANGE BEFORE SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 26, 7:15 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 26, 7:15 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 715 AM EDT TUE MAY 26 2009 .SYNOPSIS... OUR EXTENDED STRETCH OF FINE SPRING WEATHER WILL SOON COME TO AN END BUT WE SHOULD SQUEEZE OUT ONE MORE DECENT DAY TODAY AS HIGH PRESSURE ACROSS ONTARIO AND QUEBEC HOLDS STRONG. A SOUTHERLY FLOW OF MORE HUMID AIR WILL BRING AN INCREASE IN CLOUDS AND MOISTURE AS A WARM FRONT APPROACHES AND LIFTS ACROSS THE REGION TONIGHT AND EARLY WEDNESDAY. THE FRONT WILL STALL NEAR LAKE ONTARIO WEDNESDAY AND THURSDAY WITH PERIODIC SHOWERS BEFORE A COLD FRONT SWEEPS THE ACTIVITY TO THE EAST COAST ON FRIDAY. THE WEEKEND LOOKS RELATIVELY COOL BUT MAINLY DRY AS MORE HIGH PRESSURE BUILDS ACROSS THE GREAT LAKES. && .NEAR TERM /THROUGH TONIGHT/... OUR STRETCH OF MAINLY DRY WEATHER FOR ALMOST THE PAST WEEK AND A HALF WILL FINALLY COME TO AN END LATER THIS AFTERNOON AND TONIGHT. HIGH PRESSURE CENTERED JUST EAST OF JAMES BAY WILL MOVE SLOWLY TO THE EAST TODAY AND TONIGHT WHILE A WARM FRONT LIFTS NORTH ACROSS THE OHIO VALLEY. THE EARLY MORNING SURFACE MAP STILL SHOWS VERY DRY AIR IN PLACE ACROSS NEW YORK STATE...BUT THE DEWPOINTS ACROSS THE LOWER OHIO VALLEY ARE IN THE LOWER TO MID 60S. THIS SHARP DEW POINT GRADIENT WILL COME INTO PLAY TONIGHT AS THE WARM FRONT HEADS NORTHEAST TOWARD WESTERN NEW YORK. THE MODELS GENERALLY AGREE THAT MOST OF OUR CWA WILL STAY DRY THROUGH 18Z TODAY...THEN LIGHT RAIN SHOWERS WILL SPREAD SLOWLY TO THE NORTH...WITH THE NORTHERN EDGE OF THE RAIN SHIELD POSSIBLY REACHING THE SOUTH SHORE OF LAKE ONTARIO BY 00Z. THE CORRESPONDING INCREASE IN CLOUD COVER WILL KEEP TEMPERATURES A LITTLE COOLER TODAY...BUT THE WARMER GFS MOS READINGS SEEM MORE REASONABLE CONSIDERING HOW THE DRY AIR WILL LIKELY DELAY THE ONSET OF THE SHOWERS. THE AREA WILL ALSO BE UNDER THE INFLUENCE OF A CONFLUENT FLOW ALOFT THROUGH AT LEAST THE EARLY AFTERNOON. THIS WILL HELP TO SHUNT ANY APPROACHING SHOWERS TO THE EAST THROUGH THE FIRST HALF OF THE DAY. TONIGHT...A 30 TO 40 KNOT LOW LEVEL JET IS FORECAST TO TRACK NORTH ACROSS CENTRAL NEW YORK. AS THIS JET RIDES OVER THE SURFACE WARM FRONT...THE SHARP DEWPOINT GRADIENT WILL RESULT IN STRONG LOW LEVEL THETA-E ADVECTION ACROSS WESTERN AND CENTRAL NEW YORK. THIS MAY LEAD TO PERIODS OF STEADY RAIN...ESPECIALLY FROM THE FINGER LAKES TO THE NORTH COUNTRY WHERE THE IMPACT FROM THE LOW LEVEL JET WILL BE GREATER. PRECIPITABLE WATER VALUES INCREASING TO ABOUT 1.5 INCHES ALSO HINT AT THE POSSIBILITY OF SOME HEAVY RAIN. THERE MAY ALSO BE A CHANCE OF SOME ELEVATED CONVECTION LATE TONIGHT...BUT THE ELEVATED CAPES LOOK VERY MARGINAL. THEREFORE...DO NOT PLAN TO MENTION ANY OVERNIGHT THUNDERSTORMS AT THIS TIME. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THIS PERIOD BEGINS WITH A WARM FRONT LIFTING NORTH ACROSS WESTERN NY...AND EVENTUALLY STALLING OUT IN THE VICINITY OF LAKE ONTARIO. NAM IS FURTHEST NORTH WITH THIS FEATURE BUT EVEN GFS NOW TAKES THE FRONT AT LEAST AS FAR AS THE SOUTH SHORE OF THE LAKE. THIS WOULD PLACE THE SWATH OF HEAVIEST RAIN TO OUR NORTH OVER SOUTHERN ONTARIO...LAKE ONTARIO AND THE NORTH COUNTRY...WHILE WESTERN NY WOULD BE LEFT IN THE WARM HUMID AIRMASS WITH JUST SCATTERED SHOWERS AND ISOLD TSTMS. THIS TREND HAS BEEN CONSISTENT FOR THE PAST FEW RUNS OF ALL THE MODELS. WILL LOWER POPS INTO THE SCATD/CHC RANGE FOR MOST OF WED INTO WED EVE ACROSS THE WEST TO ACCOUNT FOR THIS...ALTHOUGH LEAVE HIGHER LIKELY TO CATEG POPS OVER NORTH COUNTRY. STRONG RIDGING ALOFT INDICATES A WARM LAYER THROUGHOUT WHICH WOULD LIMIT INSTABILITY...BUT VERY HIGH PWS OF UP TO 1.5 INCHES DOES GIVE THE POTENTIAL FOR LOCALLY HEAVY RAINS WHERE THEY DO OCCUR. BUMPED TEMPS AND ESPECIALLY DEW PTS UP FURTHER IN THE WARM SECTOR...THIS WILL BE OUR FIRST REAL MUGGY FEEL OF THE SEASON WITH TDS INTO THE 60S. THE ANOMALOUS WARM CORE LOW WHICH HAS BEEN MEANDERING FROM THE GULF NORTHWEST TO MISSOURI THE PAST FEW DAYS WILL FINALLY GET PICKED UP BY A MID LEVEL SHORT WAVE AND PUSHED UP INTO THE LOWER LAKES AND SOUTHERN ONTARIO BY THURS MORNING. WITH UPPER RIDGE HOLDING TOUGH OVER MID ATLANTIC REGION...AM BECOMING MORE CONFIDENT THAT THIS LOW WILL BE FORCED TO OUR NORTH...KEEPING US IN THE SHOWERY WARM SIDE WITH HEAVIER RAIN TO NORTH OF THE STORM TRACK OVER SRN ONTARIO AND ST LAWR VALLEY WED NT AND EVEN INTO THURS. TROF AXIS CROSSES WESTERN NY LATER THURS/THURS NT SO WILL UP POPS TO LIKELY RANGE AGAIN FOR THURS/THURS NT BEFORE BEGINNING TO TAPER THEM BACK FROM WEST TO EAST THURS NT. && .LONG TERM /FRIDAY THROUGH MONDAY/... STILL LOOKS LIKE RIDGING TRIES TO BUILD IN FRIDAY BUT LINGERING MOISTURE AND CYCLONIC FLOW AROUND UPPER LOW OVER JAMES BAY AND SHORT WAVE DROPPING AROUND THE UPPER LOW TWD SOUTHERN ONTARIO WILL SLOW ANY CLEARING. WILL CARRY CHC POPS FROM EASTERN FINGER LKS EASTWARD WITH SLGT CHC FURTHER TO THE WEST BY MIDDAY. GENERALLY DRY FRI NT AND SAT ALTHOUGH WEAK SHORT WAVE WILL KEEP MORE CLOUDS AND SLGT CHC POPS ACROSS NORTH COUNTRY FRI NT. MUCH COOLER SAT WITH 850 MB TEMPS OF ONLY +2C OR SO...SUPPORTING ONLY L-M 60S AT BEST. RIDGE CRESTS OVER THE REGION SAT NT...WHICH COULD TURN REAL CHILLY...WITH FROST THREAT IN COLD SPOTS E LK ONT ANS PSBLY SRN TIER VALLEYS. MODELS AT VARIANCE FOR SUN-MON. MOST HOLD DRY WX THROUGH MOST OF SUNDAY WITH MODERATING TEMPS...THEN WARM ADVECTION AND WARM FRONT SHOWERS SUN NT INTO MON. 00Z GFS THEN DEVELOPS AND EAST-WEST BOUNDARY OVER THE REGION MON INTO TUES WITH SOME DECENT RAINS...EC TAKES IT FURTHER SOUTH BY LATER MON. WAY TOO FAR OUT TO GET SPECIFIC HERE...WILL JUST BROADBRUSH 40 POPS FOR MONDAY. && .AVIATION /11Z TUESDAY THROUGH SATURDAY/... VFR CONDITIONS THROUGH AT LEAST MIDDAY TUESDAY. HIGH PRESSURE CENTERED OVER SOUTHERN QUEBEC WILL DRIFT SLOWLY TO THE EAST TODAY AND TONIGHT WHILE A WARM FRONT LIFTS NORTH ACROSS THE OHIO VALLEY. AS THE HIGH MOVES MOVES TO THE EAST...MID AND HIGH LEVEL CLOUDS WILL THICKEN FROM WEST TO EAST THIS MORNING. LLWS WILL STILL BE A CONCERN FOR SOME TAF SITES THIS MORNING AS A 35 KNOT LOW LEVEL MOVES ACROSS WESTERN NEW YORK. AS THE WARM FRONT APPROACHES DURING THE AFTERNOON...A VFR STRATO-CU DECK WILL DEVELOP. LIGHT SHOWERS SPREADING NORTH ACROSS THE SOUTHERN TIER MAY LOWER CIGS TO MVFR VCNTY KJHW LATE THIS AFTERNOON. OTHERWISE...VFR CIGS WILL BE THE RULE FARTHER TO THE NORTH TODAY. A SOUTHEAST FLOW OF INCREASING LOW LEVEL MOISTURE SETS UP ACROSS THE AREA TONIGHT. SHOWERS WILL BECOME MORE STEADY...ESPECIALLY ACROSS THE FINGER LAKES AND NORTH COUNTRY WHERE A PASSING LOW LEVEL JET WILL PROVIDE ADDITIONAL LIFT. MVFR CONDITIONS WILL ACCOMPANY THE INCREASE IN MOISTURE. OUTLOOK... WEDNESDAY AND THURSDAY...MVFR AND LOCAL IFR WITH SHOWERS. FRIDAY...VFR. && .MARINE... FRESH EASTERLY WINDS EARLY TODAY WILL DIMINISH SOMEWHAT THIS AFTERNOON BUT REMAIN GENERALLY EASTERLY OVER LAKE ONTARIO THROUGH THURSDAY MORNING AS A WARM FRONT STALLS RIGHT ALONG THE SOUTH SHORE OF THE LAKE. THEY WILL SHIFT TO SOUTH AND SOUTHWEST ON LAKE ERIE WEDNESDAY MORNING IN THE WARM SECTOR. WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVSRY RANGE THROUGH THURSDAY NIGHT SO NO MARINE HEADLINES ARE EXPECTED AT THIS TIME. BRISK WESTERLIES WILL RESUME ON FRIDAY IN THE WAKE OF THE NEXT COLD FRONT. && .HYDROLOGY... REGION IS BADLY IN NEED OF RAIN AND SHOULD GET SOME THIS WEEK...BUT QPF WILL BE VARIABLE. IT HAS BEEN 10 DAYS SINCE ANY RAIN. MOST AREAS SHOULD SEE A SOLID 0.25 INCH TONIGHT...BUT THEN WESTERN AREAS WILL ONLY SEE SPORADIC SHOWERS FROM WED THROUGH THURS. NORTH COUNTRY HAS POTENTIAL OF MUCH MORE TONIGHT AND WED. OVERALL..BEST ESTIMATE FOR THE WEST THROUGH THURS WOULD BE 0.5 TO 1 INCH TOTAL...WITH 1 TO 2 INCHES FOR OUR ERN LK ONTARIO COUNTIES. RIVER/CREEK FLOWS ARE IN THE 10-20 PERCENTILE FOR THE SEASON IN THE WEST SO THIS RAIN WILL BE MOST WELCOME. OUR ERN LK ONTARIO REGION HAS MORE NORMAL FLOWS BUT EVEN THOSE AREAS CAN TAKE A GOOD 2 INCHES WITHOUT ANY HYDRO PROBLEMS. && .CLIMATE... OUR BEAUTIFUL HOLIDAY WEEKEND WEATHER WAS CAPPED OFF BY A FULL 100 PERCENT SUNNY DAY ON MONDAY. IT WAS BUFFALOS 9TH CONSECUTIVE MOSTLY SUNNY (>70 PCT) DAY WITH MAY TOTALLING 70 PERCENT OF POSSIBLE SO FAR...WHICH HAS INCLUDED 15 MOSTLY SUNNY AND ONLY 3 MOSTLY CLOUDY DAYS. THIS IS THE 4TH CONSEC MONTH WITH SUNSHINE MORE THAN TEN PERCENT ABOVE NORMAL. ALSO...JUST 0.80 INCH OF RAIN HAS FALLEN SO FAR THIS MONTH...4TH DRIEST ON RECORD...BUT THIS WILL CHANGE AFTER THE RAIN THIS WEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...TJP SHORT TERM...SFM LONG TERM...SFM AVIATION...TJP MARINE...SFM/TJP HYDROLOGY...SFM CLIMATE...SFM
Hazardous weather outlook, May 26, 5:25 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 525 AM EDT TUE MAY 26 2009 NYZ001>005-010>014-019>021-085-270930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 525 AM EDT TUE MAY 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY MAY BRING PERIODS OF MODERATE TO HEAVY RAIN TONIGHT...ESPECIALLY ACROSS THE FINGER LAKES AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-270930- OSWEGO-JEFFERSON-LEWIS- 525 AM EDT TUE MAY 26 2009 ...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-270930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 525 AM EDT TUE MAY 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.